Alert archive / Florida / Tornado Warnings in 2025
Tornado Warning 30, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Oct 27, 2025, 5:54 AM CDT for Bay County, Gulf County, Florida. It was in force for 66 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 27, 2025, 5:54 AM CDT (10:54 UTC)
- Expired
- Oct 27, 2025, 7:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bay County, FL, Gulf County, FL
The radar
The Eglin Afb radar (KEVX), 83 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 27, 6:29 AM CDT | TSTM WND GST 58 | 1 E Mexico Beach, FL | The 16th MB Mexico Beach ambient station gusted to 58 mph. |
| Oct 27, 6:35 AM CDT | TORNADO | 1 Wnw Mexico Beach, FL | EF0 tornado confirmed by storm survey. |
| Oct 27, 6:40 AM CDT | TSTM WND DMG | Beacon Hill, FL | Photo of roof and siding damage to a home in Beacon Hill. |
| Oct 27, 6:40 AM CDT | MARINE TSTM WIND 54 | 1 Se Beacon Hill, FL | Mesonet station 1677W Fswn Gulf Veterans Memorial Park. |
| Oct 27, 6:43 AM CDT | TSTM WND GST 44 | 1 Nw Mexico Beach, FL | The Mexico Beach weatherstem gusted to 44 mph. |
| Oct 27, 6:43 AM CDT | TSTM WND GST 54 | 1 Ese Beacon Hill, FL | The Gulf Veterans Memorial Park weatherstem gusted to 54 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.9 hours before the alert went out and 365 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
522
WFUS52 KTAE 271054
TORTAE
FLC005-045-271200-
/O.NEW.KTAE.TO.W.0030.251027T1054Z-251027T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
654 AM EDT Mon Oct 27 2025
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Northwestern Gulf County in the Panhandle of Florida...
Southeastern Bay County in the Panhandle of Florida...
* Until 800 AM EDT/700 AM CDT/.
* At 654 AM EDT/554 AM CDT/, a severe thunderstorm capable of
producing a tornado was located 7 miles southwest of Tyndall Air
Force Base, or 13 miles south of Callaway, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Tyndall Air Force Base around 605 AM CDT.
Mexico Beach around 625 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Overstreet, Wetappo, Beacon Hill, Davis Beach, Allanton, and Saint
Joe Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 2988 8549 2989 8550 2996 8552 3003 8562
3015 8531 3003 8527 2987 8528 2984 8549
TIME...MOT...LOC 1054Z 260DEG 13KT 2995 8562
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
42-DVD1 follow-up statement
323
WWUS52 KTAE 271152
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
752 AM EDT Mon Oct 27 2025
FLC005-045-271200-
/O.EXP.KTAE.TO.W.0030.000000T0000Z-251027T1200Z/
Gulf FL-Bay FL-
752 AM EDT Mon Oct 27 2025
...THE TORNADO WARNING FOR NORTHWESTERN GULF AND SOUTHEASTERN BAY
COUNTIES WILL EXPIRE AT 800 AM EDT/700 AM CDT/...
The tornado threat has diminished and the Tornado Warning will
expire. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However,
gusty winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 2988 8549 2989 8550 2996 8552 3003 8562
3015 8531 3003 8527 2987 8528 2984 8549
TIME...MOT...LOC 1150Z 260DEG 13KT 2998 8541
$$
58-REESEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 11:33 PM CDT, 6 hours 21 minutes earlier. Its key messages:
- Issued at 1228 AM EDT Mon Oct 27 2025
- Isolated damaging wind gusts and a brief tornado remain possible this morning for coastal communities of the Emerald and Forgotten Coasts.
- Isolated to scattered flash flooding remains possible this morning over coastal communities in the Panhandle. The high-end rainfall potential in isolated spots is 4 to 6 inches. The rest of the region is expected to see beneficial rains of 1/2 to 2 inches.
- A high risk of rip currents will linger into Monday at the beaches.
Area forecast discussion, Oct 26, 11:33 PM CDT, 6 hours 21 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1233 AM EDT Mon Oct 27 2025
...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.KEY MESSAGES...
Issued at 1228 AM EDT Mon Oct 27 2025
- Isolated damaging wind gusts and a brief tornado remain
possible this morning for coastal communities of the Emerald
and Forgotten Coasts.
- Isolated to scattered flash flooding remains possible this
morning over coastal communities in the Panhandle. The high-end
rainfall potential in isolated spots is 4 to 6 inches. The rest
of the region is expected to see beneficial rains of 1/2 to 2
inches.
- A high risk of rip currents will linger into Monday at the
beaches.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 1228 AM EDT Mon Oct 27 2025
A cluster of storms west of the area is expected to sweep across the
coastal Florida panhandle this morning, bringing with it the
potential for isolated damaging wind gusts and perhaps a brief
tornado. In addition, locally heavy rain in a short period of time
could produce isolated flash flooding. These threats are expected to
be mainly confined to near the coast, and the remainder of the area
is expected to see showers and perhaps a few rumbles of thunder.
Activity is expected to decrease during the afternoon hours as the
system moves east of the area, although a few showers could linger
into the early overnight hours.
&&
.LONG TERM...
(Tuesday through Sunday)
Issued at 1228 AM EDT Mon Oct 27 2025
There are no significant changes with the mid-week system and the
colder air that will follow. A strong reinforcing cold front will
sweep across the area on Wednesday, followed by a strong northwest
breeze on Thursday and well below normal temperatures as we head
into Halloween.
A vigorous upper trough will race southeast, crossing the Mid-South
region on Wednesday and the southern Appalachians on Thursday. This
will readily drive a strong reinforcing front across the region on
Wednesday. The front will be starved for moisture, but dynamical
lift associated with impressive height falls over the Southeast U.S.
and the sharpness of the surface front could wring out a few showers
or some light rain on Wednesday into Wednesday evening.
The front will be followed by strong northwesterly post-frontal
winds on Thursday. Peak land-based gusts of 25-35 mph appear most
likely at this point. Thursday through early Saturday should feature
temperatures running about 10 degrees below normal. Friday night
should be the coldest night this week. Some of our coldest locations
in Alabama and Georgia could even get the first light frost of the
season on Saturday morning. Be sure that your candy hunters on
Friday night can add some warmth to their costumes.
&&
.AVIATION...
(06Z TAFS)
Issued at 1228 AM EDT Mon Oct 27 2025
IFR conditions are expected to develop early this morning with low
ceilings. Showers and thunderstorms are expected to move into the
region from west to east through the morning hours with the heaviest
activity expected at KECP. Most locations will remain at IFR through
a large portion of this morning with only gradual improvement
expected this afternoon at ECP, TLH, and VLD. The DHN and ABY
terminals may remain with IFR ceilings through the day.
&&
.MARINE...
Issued at 1228 AM EDT Mon Oct 27 2025
A weak area of low pressure will move eastward over the nearshore
waters this morning, trailed by a cold front that will bring a wind
shift to moderate northerly breezes by this afternoon and evening.
An even stronger reinforcing cold front will blast across the waters
on Wednesday, followed Wednesday night and Thursday by strong to
possibly near-gale northwest breezes.
&&
.FIRE WEATHER...
Issued at 1228 AM EDT Mon Oct 27 2025
A widespread wetting rain is expected this morning for nearly all
districts, with rain tapering off through the day. Most districts
will get 1/2 inch to 2 inches of rain, though isolated spots near
the Panhandle coast could get 4 to 6 inches. As this rain-making
system exits, a cold front will usher in cooler air. A stronger
reinforcing cold front will quickly sweep across the region on
Wednesday, followed by strong northwest wind and much colder air on
Thursday.
&&
.HYDROLOGY...
Issued at 1228 AM EDT Mon Oct 27 2025
Isolated to scattered instances of flash flooding are possible early
this morning for Panhandle coastal communities. A stationary front
will linger near the coast early this morning. If it close enough to
the coast, then it could serve as an anchor for repeated
thunderstorm development. Conditional on the front being close
enough to shore, isolated high-end rainfall amounts of 4 to 6 inches
are possible. This would mainly cause issues in urbanized and poor
drainage areas.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters are always encouraged
to safely report significant weather conditions when they occur by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 77 59 70 55 / 70 10 0 0
Panama City 80 59 73 57 / 50 10 0 0
Dothan 72 55 66 53 / 50 20 0 10
Albany 68 55 65 54 / 80 30 10 10
Valdosta 74 57 68 55 / 90 20 10 0
Cross City 82 62 76 56 / 70 10 0 0
Apalachicola 78 61 72 59 / 60 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ108-112-114-
115.
GA...None.
AL...None.
GM...Small Craft Advisory until 2 AM CDT Monday for GMZ751-770.
&&
SHORT TERM...DVD
LONG TERM....DVD
AVIATION...DVD
MARINE...DVD
FIRE WEATHER...DVD
HYDROLOGY...DVDIn the hours before
Special weather statement, Oct 27, 2:20 AM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
220 AM CDT Mon Oct 27 2025
FLZ008-108-270815-
Central Walton FL-South Walton FL-
220 AM CDT Mon Oct 27 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WALTON COUNTY
THROUGH 315 AM CDT...
At 220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Niceville, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eglin Air Force Base, New Home, Portland, and Villa Tasso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3068 8639 3071 8625 3071 8618 3046 8617
3046 8619 3048 8621 3049 8619 3050 8620
3049 8620 3048 8622 3049 8626 3047 8630
3048 8633 3046 8639
TIME...MOT...LOC 0720Z 259DEG 14KT 3057 8650
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDSpecial weather statement, Oct 27, 3:06 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
306 AM CDT Mon Oct 27 2025
FLZ008-010-108-270900-
Central Walton FL-South Walton FL-Washington FL-
306 AM CDT Mon Oct 27 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WALTON AND SOUTHWESTERN
WASHINGTON COUNTIES THROUGH 400 AM CDT...
At 306 AM CDT, Doppler radar was tracking a strong thunderstorm near
Eglin Air Force Base, or 11 miles southwest of De Funiak Springs,
moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Freeport, Bruce, Eucheeanna,
Red Bay, Portland, Pleasant Ridge, New Home, Knox Hill, and Rock
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3071 8629 3068 8587 3041 8594 3041 8596
3040 8598 3044 8616 3046 8616 3046 8619
3048 8620 3049 8619 3050 8620 3048 8622
3049 8625 3047 8630 3048 8634
TIME...MOT...LOC 0806Z 280DEG 17KT 3059 8623
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:12 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Oct 27, 2:20 AM CDT | Special Weather Statement | TAE | Walton | 55 min |
| Oct 27, 3:06 AM CDT | Special Weather Statement | TAE | Walton | 54 min |
| Oct 27, 3:26 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 79 min |
| Oct 27, 3:44 AM CDT | Areal Flood Advisory | TAE | Walton | 2 hr |
| Oct 27, 4:15 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Oct 27, 4:43 AM CDT | Areal Flood Advisory | TAE | Walton | 81 min |
| Oct 27, 4:50 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton | 85 min |
| Oct 27, 5:09 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Oct 27, 5:21 AM CDT | Special Marine Warning | TAE | 114 min | |
| Oct 27, 5:31 AM CDT | Areal Flood Advisory | TAE | Holmes, Washington | 3 hr |
| Oct 27, 5:49 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Franklin, Gulf | 86 min |
| Oct 27, 6:21 AM CDT | Areal Flood Advisory | TAE | Bay, Gulf | 3 hr |
| Oct 27, 6:58 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Oct 27, 7:08 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty | 97 min |
| Oct 27, 7:40 AM CDT | Special Marine Warning | TAE | 95 min | |
| Oct 27, 8:31 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Wakulla | 44 min |
| Oct 27, 9:21 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Oct 27, 12:05 PM CDT | Special Marine Warning | TAE | 85 min | |
| Oct 27, 12:17 PM CDT | Special Weather Statement | TAE | Dixie | 58 min |
Nearby
Tornado Warnings in Florida, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.